# SDR SWIA200514629

- Difficulty date: February 15, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 8,339 hours, 7,611 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pivot Assy
- Condition: Worn
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

KLUNKING NOISE AND FEEL IN CAPTAINS RUDDER PEDALS.  INSTALLED NEW FRONT PIVOT ASSY ON CAPT'S SIDE RUDDER PEDALS IAW AMM 27-21-05, OPERATIONAL CHECK GOOD.
